# SDR N6WA2019043002

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 35,212 hours, 23,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION. DEFERRED PAX DOOR INDICATION OCN 70055004 PER MEL 52-70-01 CAT A AUTH MXCONTROL.
